MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; FAK,COMPLETE,CURAD,175PC/KIT

Medline Industries, LP MEDLINE; FAK,COMPLETE,CURAD,175PC/KIT
Catalog Number CURFAK300RV1H
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ice pack that came inside item curfak300rv1h- fak,complete,curad,175pc/kit exploded within the first aid kit and got everything wet inside.
 
Additional Manufacturer Narrative
The customer reported that the ice pack that came inside the first aid kit exploded within the first aid kit and got everything wet inside.At this time, a sample(s) was not received for this complaint, and without a physical sample or picture, this limits the ability to investigate the issue thoroughly and establish a root cause for the reported defect; 6 months of complaint history was evaluated and there were two similar complaints for this issue from this vendor.Due to this, the complaint was not confirmed, and a root cause was not established.The vendor is aware of this issue and noted that they began to implement change, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
FAK,COMPLETE,CURAD,175PC/KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50763068
Report Number1417592-2026-39995
Device Sequence Number9195529
Product Code LRR
UDI-Device Identifier00193489100351
UDI-Public00193489100351
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURFAK300RV1H
Device Lot Number10605231028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown